Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 240, NWS Tulsa, OK

October 5, 20164 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 5, 2016, 2:27 AM CDT for 4 counties in Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2016, 2:27 AM CDT (07:27 UTC)
Expired
Oct 5, 2016, 3:15 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 2:40 AM CDTHAIL 15 N Eufaula, OKREPORTED NEAR TEXANNA ROAD AND HIGHWAY 69.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS54 KTSA 050727
SVRTSA
OKC061-091-101-121-050815-
/O.NEW.KTSA.SV.W.0240.161005T0727Z-161005T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  WEST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 315 AM CDT

* AT 226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIVIAN...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EUFAULA...                        WARNER...
  PORUM...                          WHITEFIELD...
  STIDHAM...                        VIVIAN...
  ENTERPRISE...                     BRIARTOWN...
  LAKE EUFAULA STATE PARK...        ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 269 AND
279.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9580 3549 9525 3518 9522 3522 9578
TIME...MOT...LOC 0726Z 264DEG 23KT 3532 9570 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
920 
WWUS54 KTSA 050747
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT WED OCT 5 2016

OKC061-091-101-121-050815-
/O.CON.KTSA.SV.W.0240.000000T0000Z-161005T0815Z/
MCINTOSH OK-PITTSBURG OK-MUSKOGEE OK-HASKELL OK-
247 AM CDT WED OCT 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN MCINTOSH...NORTHEASTERN PITTSBURG...SOUTH CENTRAL
MUSKOGEE AND WEST CENTRAL HASKELL COUNTIES...

AT 247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF EUFAULA...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUFAULA...                        WARNER...
PORUM...                          WHITEFIELD...
ENTERPRISE...                     BRIARTOWN...
LAKE EUFAULA STATE PARK...        ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 268 AND
279.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3549 9525 3518 9522 3522 9571 3543 9563
TIME...MOT...LOC 0747Z 264DEG 23KT 3533 9553 

HAIL...1.00IN
WIND...60MPH
 
$$
619 
WWUS54 KTSA 050813
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT WED OCT 5 2016

OKC061-091-101-121-050823-
/O.EXP.KTSA.SV.W.0240.000000T0000Z-161005T0815Z/
MCINTOSH OK-PITTSBURG OK-MUSKOGEE OK-HASKELL OK-
313 AM CDT WED OCT 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH...
NORTHEASTERN PITTSBURG...SOUTH CENTRAL MUSKOGEE AND WEST CENTRAL
HASKELL COUNTIES WILL EXPIRE AT 315 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3549 9525 3518 9522 3522 9571 3543 9563
TIME...MOT...LOC 0810Z 264DEG 23KT 3533 9553 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 12:31 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 5, 12:31 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT WED OCT 5 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mainly MVFR to VFR conditions can be expected through the period
with showers and thunderstorms affecting many of the TAF sites
during the overnight hours.

&&

.PREV DISCUSSION... /Issued 938 PM CDT TUE OCT 4 2016/

..UPDATE...

DISCUSSION...
Convection originating across central OK has begun to trend
downward as boundary layer begins to stabilize. However there
remains synoptic level forcing to the west and sufficient deep
layer shear remains in place to support strong to marginally
severe weather as convection continues to spread into NE OK.
Updated forecast will account for short term precip trends with
remainder of forecast on track.

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...10
Hazardous weather outlook, Oct 4, 10:32 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT TUE OCT 4 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1032 PM CDT TUE OCT 4 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75.
	ONSET...ONGOING...DIMINISHING AFTER MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PRIMARILY NORTHWEST OF A LINE FROM OKEMAH TO MIAMI.
	ONSET...ONGOING...DIMINISHING AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...SLOWLY WEAKENING THRU THE EVENING HOURS.

DISCUSSION...

AN ELEVATED SEVERE WEATHER RISK EXISTS THIS EVENING MAINLY WEST OF
THE HIGHWAY 75 CORRIDOR IN NORTHEAST OKLAHOMA. DAMAGING
WINDS...LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE BEFORE
STORMS WEAKEN LATER IN THE NIGHT AS THEY MOVE EAST INTO A MORE
STABLE AIRMASS.

NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND CENTRAL
OKLAHOMA. THIS ACTIVITY WILL CONTINUE TO SPREAD EAST INTO NORTHEAST
OKLAHOMA THIS EVENING. ELEVATED SEVERE WEATHER POTENTIAL EXISTS WITH
THESE STORMS...BUT THIS POTENTIAL WILL BECOME MORE LIMITED AS THE
STORMS MOVE EAST INTO A MORE STABLE AIRMASS EAST OF HIGHWAY 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE ON WEDNESDAY ACROSS
FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.  THURSDAY AND
THURSDAY NIGHT WILL POSE THE NEXT POTENTIAL FOR MORE WIDESPREAD
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE REGION.
DRIER AND COOLER WEATHER IS EXPECTED OVER THE WEEKEND.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 5, 12:13 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED OCT 5 2016

OKZ065-066-050600-
OKFUSKEE OK-OKMULGEE OK-
1213 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE AND
SOUTHWESTERN OKMULGEE COUNTIES UNTIL 100 AM CDT...

AT 1213 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF WELTY TO 3 MILES SOUTHWEST OF
OKEMAH TO 5 MILES SOUTH OF CROMWELL. MOVEMENT WAS NORTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         HENRYETTA...
WELEETKA...                       BEARDEN...
CASTLE...                         CLEARVIEW...
PHAROAH...                        BRYANT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 214 AND
236.

LAT...LON 3552 9639 3557 9600 3530 9599 3529 9623
      3529 9641 3535 9641
TIME...MOT...LOC 0513Z 241DEG 24KT 3557 9636 3539 9633 3526 9648
Special weather statement, Oct 5, 12:42 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT WED OCT 5 2016

OKZ060-066-067-070-050615-
MUSKOGEE OK-TULSA OK-WAGONER OK-OKMULGEE OK-
1242 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE...
SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 115 AM CDT...

AT 1242 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF ONETA TO 3 MILES WEST OF BOYNTON
TO 3 MILES SOUTH OF OKMULGEE. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
OKMULGEE...                       WAGONER...
BIXBY...                          COWETA...
HASKELL...                        MORRIS...
PORTER...                         OKTAHA...
TAFT...                           BOYNTON...
TULLAHASSEE...                    STONEBLUFF...
BALD HILL...                      PRESTON...
LIBERTY...                        WAINWRIGHT...
SUMMIT...                         REDBIRD...

LAT...LON 3600 9587 3600 9538 3558 9534 3556 9557
      3557 9600 3580 9601
TIME...MOT...LOC 0542Z 263DEG 36KT 3596 9574 3565 9571 3557 9594
Special weather statement, Oct 5, 12:50 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT WED OCT 5 2016

OKZ065-066-071-050615-
OKFUSKEE OK-MCINTOSH OK-OKMULGEE OK-
1250 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHEASTERN OKMULGEE AND NORTHWESTERN MCINTOSH COUNTIES UNTIL 115 AM
CDT...

AT 1249 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS REPORTED ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF SCHULTER TO 2 MILES SOUTHEAST OF
HENRYETTA TO 2 MILES NORTH OF WETUMKA. MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HENRYETTA...                      WELEETKA...
DEWAR...                          SCHULTER...
GRAYSON...                        HOFFMAN...
STIDHAM...                        LAKE EUFAULA STATE PARK...
VIVIAN...                         RAIFORD...
HITCHITA...                       BRYANT...
ONAPA...                          PIERCE...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 237 AND
262.

LAT...LON 3542 9601 3558 9599 3557 9571 3555 9571
      3555 9554 3535 9555 3525 9582 3525 9598
      3529 9598 3529 9627
TIME...MOT...LOC 0549Z 279DEG 38KT 3555 9596 3542 9596 3528 9624
Special weather statement, Oct 5, 12:55 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT WED OCT 5 2016

OKZ060-061-067-050630-
ROGERS OK-TULSA OK-WAGONER OK-
1255 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 130 AM
CDT...

AT 1255 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF VERA TO TULSA. MOVEMENT WAS EAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHERN TULSA...                 CLAREMORE...
OWASSO...                         CATOOSA...
COLLINSVILLE...                   VERDIGRIS...
OOLOGAH...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 227 AND 250.

LAT...LON 3612 9559 3611 9592 3642 9592 3642 9581
      3644 9581 3645 9557
TIME...MOT...LOC 0555Z 273DEG 29KT 3641 9587 3615 9590
Special weather statement, Oct 5, 1:11 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
111 AM CDT WED OCT 5 2016

OKZ060-062-065>068-070>072-050645-
OKFUSKEE OK-MUSKOGEE OK-TULSA OK-MCINTOSH OK-WAGONER OK-CHEROKEE OK-
SEQUOYAH OK-MAYES OK-OKMULGEE OK-
111 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE...SOUTHERN
MAYES...NORTHWESTERN SEQUOYAH...OKMULGEE...MCINTOSH...CHEROKEE...
WAGONER...MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 145 AM
CDT...

AT 110 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF WAGONER TO 6 MILES SOUTHEAST OF TAFT
TO 3 MILES SOUTHWEST OF WETUMKA. MOVEMENT WAS EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. DIME
SIZE HAIL MAY ALSO BE POSSIBLE WITH THE STORMS ON THE SOUTHERN END
OF OKFUSKEE COUNTY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
TAHLEQUAH...                      OKMULGEE...
WAGONER...                        OKEMAH...
COWETA...                         HENRYETTA...
FORT GIBSON...                    CHECOTAH...
HASKELL...                        WARNER...
MORRIS...                         WELEETKA...
DEWAR...                          OKAY...
WEBBERS FALLS...                  HULBERT...
PORTER...                         SCHULTER...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 213 AND
278.

LAT...LON 3606 9567 3607 9545 3610 9544 3617 9501
      3616 9486 3569 9483 3519 9588 3519 9598
      3529 9598 3529 9644 3537 9644
TIME...MOT...LOC 0610Z 260DEG 39KT 3598 9544 3569 9548 3521 9629
Special weather statement, Oct 5, 1:42 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT WED OCT 5 2016

OKZ066>072-050730-
ADAIR OK-MUSKOGEE OK-MCINTOSH OK-WAGONER OK-CHEROKEE OK-SEQUOYAH OK-
OKMULGEE OK-
142 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHEASTERN OKMULGEE...MCINTOSH...CHEROKEE...SOUTHEASTERN WAGONER...
MUSKOGEE AND ADAIR COUNTIES UNTIL 230 AM CDT...

AT 141 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF TAHLEQUAH TO 3 MILES SOUTHEAST OF
KEEFETON TO 5 MILES NORTHWEST OF STIDHAM. MOVEMENT WAS EAST AT 50
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
SALLISAW...                       STILWELL...
EUFAULA...                        HENRYETTA...
FORT GIBSON...                    CHECOTAH...
WARNER...                         WESTVILLE...
VIAN...                           GORE...
DEWAR...                          PORUM...
OKAY...                           WEBBERS FALLS...
HULBERT...                        OKTAHA...
MARBLE CITY...                    BRAGGS...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
303.

LAT...LON 3603 9514 3600 9453 3580 9450 3549 9473
      3541 9499 3546 9505 3535 9516 3529 9535
      3533 9540 3529 9551 3528 9591 3541 9578
      3545 9601
TIME...MOT...LOC 0641Z 276DEG 41KT 3592 9502 3555 9530 3541 9578

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 9:21 PM CDTSpecial Weather StatementTSAOsage39 min
Oct 4, 9:41 PM CDTSevere Thunderstorm WarningTSAOsage34 min
Oct 4, 10:13 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Oct 4, 10:15 PM CDTSpecial Weather StatementTSAOsage45 min
Oct 4, 10:41 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee64 min
Oct 4, 11:00 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington60 min
Oct 4, 11:01 PM CDTSpecial Weather StatementTSAOsage, Pawnee59 min
Oct 4, 11:46 PM CDTSpecial Weather StatementTSAOkmulgee44 min
Oct 4, 11:49 PM CDTSpecial Weather StatementTSANowata56 min
Oct 5, 12:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 5, 12:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Wagoner33 min
Oct 5, 12:50 AM CDTSpecial Weather StatementTSAMcIntosh25 min
Oct 5, 12:55 AM CDTSpecial Weather StatementTSARogers35 min
Oct 5, 1:11 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner34 min
Oct 5, 1:28 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Oct 5, 1:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah48 min
Oct 5, 2:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Oct 5, 2:30 AM CDTSpecial Weather StatementTSAAdair, Muskogee, Sequoyah45 min
Oct 5, 3:13 AM CDTSpecial Weather StatementTSASequoyah47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.